Zoloft and Sex.....

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sugarfootz
New Member


Date Joined Feb 2007
Total Posts : 7
   Posted 2/27/2007 4:11 PM (GMT -7)   
Hope I don't offend anyone with this question but did anyone else have the sexual side effects with zoloft?  If you did you will know the ones I mean--lol.     If so,    how did you deal with that and did your relationships survive??

LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 2/28/2007 4:35 AM (GMT -7)   
Hi Sugar,

Unfortunatly these kind of side effects can occur with some antidepressants. I have never experienced this with mine but I know many people here have suffered with these side effects.

Have you spoken to your doctor about this? There may be something he/she can do to help.

Take care

Victoria x

Moderator ~ Depression and Anxiety Forum

Contact me at: victoria@healingwell.net

Xx Sometimes we all have to go a little crazy just to stay sane xX

www.healingwell.com/donate


ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 2/28/2007 6:18 AM (GMT -7)   
Hi Sugar
During my years of trying to find the right med for me I experienced the sexual side effects. I just felt numb and just lost interest in it all together. At that time though I did not care about my current relationship since we were getting ready for a divorce anyway...But,if you talk to your partner and let them know that the meds are doing this,and that you are calling the Dr to see what he can do,I am sure they will understand. Communcation is a major point in any relationship.
Victoria is right,you need to talk to your doctor. There are so many different types of meds that I am sure he can find a replacement.

Good luck

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

http://www.healingwell.com/donate


honestynindiana
New Member


Date Joined Jan 2007
Total Posts : 8
   Posted 2/28/2007 2:20 PM (GMT -7)   
When I was on Zoloft the sexual side effects were horrible. I didn't want my husband to come anywhere near me. It wasn't that I found it repulsive or anything it just wasn't something I wanted to do. I looked at it like bungie jumping. It isn't anything repulsive, just not something I felt the urge to do. You are not alone with the side effects.

sugarfootz
New Member


Date Joined Feb 2007
Total Posts : 7
   Posted 2/28/2007 2:50 PM (GMT -7)   
Since this was on my mind so much I called and spoke with my doc. He said after I am on zoloft for a couple months, making sure its in my system good, that I should take what he called 'zoloft honeymoons'. What he said to do was to skip a couple doses on the weekend or whenever my partner and I planned a special time together. Don't know if this will work but will see. Doctor did say that zoloft was notorious for preventing orgasm and desire in general but it could be dealt with. Sometimes I wonder how many of these doctors are on these meds and understand what 'dealing with them' really means?? lol. Oh well, we just gotta keep trying, right?

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 2/28/2007 3:42 PM (GMT -7)   
Hmmm that confuses me as the meds will be strong in your system... I am not a doctor though,but stopping for one day might do the trick.
Hopefully it does.

Good Luck and keep your head up!

Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia

http://www.healingwell.com/donate


LondonGirl22
Veteran Member


Date Joined Jan 2006
Total Posts : 1629
   Posted 3/1/2007 5:08 AM (GMT -7)   
yeah that confuses me too - didn't think it would be good for you to skip doses and shy is right, the med will be strong in your system.

See how it goes and I hope that what he says will work.

Take care

Victoria x

Moderator ~ Depression and Anxiety Forum

Contact me at: victoria@healingwell.net

Xx Sometimes we all have to go a little crazy just to stay sane xX

www.healingwell.com/donate


sugarfootz
New Member


Date Joined Feb 2007
Total Posts : 7
   Posted 3/1/2007 9:22 AM (GMT -7)   
Checked back with the doctor's nurse and asked about how this would work because what you have both said is true and puzzled me as well. She said it just lowers the baseline level in your system enough to relieve particular side effects--that being one of them. I might try it at some point but I know when I skipped doses before accidentally, by the third dose my body was reacting with dizziness etc... so I definitely would not skip more than two doses. The nurse also said it was not something she would recommend doiing often, so I guess when he said occasionally he meant very occasionally. Thanks for questioning my post because in thinking about it that could really mess up the levels in my system which would not be good at all !!
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 8:09 PM (GMT -7)
There are a total of 2,735,701 posts in 301,325 threads.
View Active Threads


Who's Online
This forum has 151422 registered members. Please welcome our newest member, Gabor88.
262 Guest(s), 12 Registered Member(s) are currently online.  Details
geop, FearBug, IamColumbo, NiceGuyEddie, LG13, Derwood, Sheeks175, joavila92, Mustard Seed, Ggrlsav, Mokes, trumpet123


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer